Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in lower abdomen, brown discharge, heavy periods, shoulder, neck pain, hormonal problems

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
about 8 weeks ago i have lifted a heavy object and afterthat i had pain in lower side of abdomen both right and let hand side. after 2 weeks later spotted brown discharge followed by heavy period lasted for around 10 days and now again the same thing happening also i am suffering with shoulder,neck and head pain. My head feels heavy and drowsy and my hand and legs feel weak . did i get any XXXXXXX damage? will it stop me becoming preganant in future ?
Posted Mon, 23 Apr 2012 in Getting Pregnant
Answered by Dr. Rhea Chanda 20 minutes later

I dont think that your lifting weight has caused the heavy bleeding. If the heavy lifting had created the problem,it should have occurred much before 2 weeks.

I think there is some other pathological or hormonal cause behind that.Its difficult to say what the possible cause could be without a detailed history and examination.You will need to get some tests done.Blood tests and ultrasound to start with.You need to rule out any uterine pathology and also hormonal imbalance.

I don't think there is any XXXXXXX damage,and it is surely not cased by lifting heavy weight. But whatever is the cause of bleeding needs to be treated. About your chances of pregnancy,I cannot comment without knowing the actual cause behind this.

I suggest that you see a doctor,get a pap smear,blood tests and ultrasound to start with.A gynaecologist should be able to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor